# SDR CA090114005

- Difficulty date: January 9, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,342 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skid
- Part number: 206020110005
- Condition: Unserviceable
- Location: Tailboom
- Part time: 20,379 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS BEING POSITIONED IN THE HANGER FOR MAINTENANCE.  THE TAIL SKID WAS BEING USED TO STEADY THE HELICOPTER AS IT WAS BEING HOISTED TO HAVE THE LANDING GEAR REMOVED.  A PORTION OF THE TAIL SKID BROKE OFF IN THE ENGINEER’S HAND.  THE CAUSE OF THE BREAK IS DUE TO CORROSION.  A SERVICEABLE UNIT WAS INSTALLED.
